# SDR SWIA201232321

- Difficulty date: December 8, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 27,191 hours, 23,118 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Odor
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GAS SMELL WAS DETECTED AFTER STARTING THE APU.  (FLT 5333)  INSPECTED APU FUEL LINE OVERBOARD DRAIN NO LEAKS NOTED, FUEL SMELL DISSIPATED.
